# SDR DL757980276

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Component: 61020
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-3 FLASHLIGHT WON'T BLINK.  FOUND FLASHLIGHT OUT OF HOLDER ASSY.  REPLACED BATTERY PLACARD AND STRAP, OPN NORM.
